# SDR SWAA2021081218855

- Difficulty date: February 27, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 48,215 hours, 28,672 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 10010022
- Part serial: 99102516
- Condition: Damaged
- Location: Nose
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE RADOME HAS MULTIPLE SPOTS OF DAMAGE WITHIN 10' OF EACH OTHER / REMOVED AND REPLACED NOSE RADOME IAW AMM 53-52-00-000-801 AND AMM 53-52-00-400-801 WN7935 AAR TOOL # 34005 DUE 11/22/20 AAR TOOL # 34005 DUE 11/22/20 TW # 39119 DUE 07/22/20 POS: P TAG/GRB NO.: 615071 P/N OFF & ON: 1001002-2 S/N OFF: 99102516 S/N ON: 00042916
